# SDR CALA2014060900737

- Difficulty date: June 8, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N38443
- Make and model: Boeing 737924ER
- Aircraft serial: 31655
- Aircraft time: 11,614 hours, 3,968 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transmitter
- Part number: 29290999001
- Part serial: 2774
- Condition: Faulty
- Location: Hydraulic Sys
- Part time: 19,668 hours, 6,661 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL350 HYD SYS A QTY INDICATING 74% & CONTINUED TO DROP.  QTY A LOWEST LEVEL INDICATED 62%, DROPPING 1% - 2% EVERY 8 TO 10 MINUTES.  PRESS ON SYS A REMAINED AT 3050 PSI, SYS B QTY DROPPED TO 85%.  REPLACED SYS A HYD QTY TRANSMITTER IAW AMM 29-33-12.  SERVICED RESERVOIR TO 97%, B SYS AT 92%.  CYCLED FLT CONTROLS & FOUND NO LEAKS.  NO HISTORY OF PROBLEM.  ROTABLE PARTS CHANGE WAS INDICATED TT  1610961, SN OFF 02774 TRANSMITTER, HY OFF 29-2909-9-9001 2774 ON 29-2909-9-90011996.
